# SDR SWAA2016082655182

- Difficulty date: August 24, 2016
- Submitted: August 29, 2016
- Operation: Air carrier
- Aircraft: N954WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36669
- Aircraft time: 19,993 hours, 11,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Panel
- Part number: 111A11111
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL VAPOR BARRIER CRACKED IN LOWER BULKHEAD AT BS 663.  REPAIRED VAPOR BARRIER IAW SRM.
